# SDR VNAA9807007

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3080 · Ice Detection
- Part: Control Panel
- Part number: 3280013AMENDA
- Condition: Failed
- Location: Flight Deck
- Part time: 49,068 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI PRIOR TO TAKEOFF, A PITOT HEAT FAIL WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE ICE SYSTEMS CONTROL PANEL (17VE) , IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-12-13.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
